# SDR 9626639967

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS BETWEEN ROWS 14 THROUGH 17 INOPERATIVE.  REPAIRED CONNECTOR IN CEILING AT ROW 17, OPERATIONAL CHECK NORMAL.
